By the same authors

From the same journal

From the same journal

Self-affine sets with fibred tangents

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalErgodic Theory and Dynamical Systems
DateAccepted/In press - 28 Jan 2016
Number of pages20
Pages (from-to)1-20
Original languageEnglish

Abstract

We study tangent sets of strictly self-affine sets in the plane. If a set in this class satisfies the strong separation condition and projects to a line segment for sufficiently many directions, then for each generic point there exists a rotation (Formula presented.) such that all tangent sets at that point are either of the form (Formula presented.), where (Formula presented.) is a closed porous set, or of the form (Formula presented.), where (Formula presented.) is an interval.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations